VOL. 9 · NO. 2 | 2015
 
VIEW ALL ABSTRACTS +
Articles
Anton A. Kutsenko
Banach J. Math. Anal. 9 (2), 1-8, (2015) DOI: 10.15352/bjma/09-2-1
KEYWORDS: Direct integral, Jacobi matrix, spectral estimates, measure of spectrum, 47A10, 47B36, 34L15
A. Barani, A. G. Ghazanfari
Banach J. Math. Anal. 9 (2), 9-20, (2015) DOI: 10.15352/bjma/09-2-2
KEYWORDS: Hermite--Hadamard inequality, invex sets, operator preinvex functions, 47A63, 26D07, 26D15
L.-E. Persson, G. E. Shambilova, V. D. Stepanov
Banach J. Math. Anal. 9 (2), 21-34, (2015) DOI: 10.15352/bjma/09-2-3
KEYWORDS: Hardy-type inequality, weight, measure, Lorentz space, Concave function, quasi-concave function, 26D15, 47G10
Mostafa Hassanlou, Hamid Vaezi, Maofa Wang
Banach J. Math. Anal. 9 (2), 35-43, (2015) DOI: 10.15352/bjma/09-2-4
KEYWORDS: Weighted composition operator, vector-valued Bergman space, vector-valued Hardy space, Hilbert-Schmidt operator, 47B38, 46E40
Vagif Guliyev, Mehriban Omarova, Yoshihiro Sawano
Banach J. Math. Anal. 9 (2), 44-62, (2015) DOI: 10.15352/bjma/09-2-5
KEYWORDS: Generalized weighted Orlicz--Morrey space, intrinsic square functions, commutator, BMO, 42B25, 42B20, 42B35, 46E30
Rozarija Jakšić, Josip Pečarić
Banach J. Math. Anal. 9 (2), 63-82, (2015) DOI: 10.15352/bjma/09-2-6
KEYWORDS: ‎selfadjoint operators, Jensen's inequality, Lah--Ribari\v{c}'s inequality, Convex functions, means, 47A63, 47A64, 47C99
Yahya N'dao
Banach J. Math. Anal. 9 (2), 83-95, (2015) DOI: 10.15352/bjma/09-2-7
KEYWORDS: Affine, hypercyclic, dense, Orbit, abelian semigroup, 47A16, 37C85
José N. Aguayo, Camilo G. Pérez
Banach J. Math. Anal. 9 (2), 96-113, (2015) DOI: 10.15352/bjma/09-2-8
KEYWORDS: scalar and vector measures, Integral‎ ‎Operators, absolutely continuous measures, 28B05, 28C15, 47G10
Manjul Gupta, Aneesh Mundayadan
Banach J. Math. Anal. 9 (2), 114-126, (2015) DOI: 10.15352/bjma/09-2-9
KEYWORDS: $q$-frequently hypercyclic operator, $q$-frequent hypercyclicity criterion, unconditional convergence, ymmetric Schauder basis, backward shift operator, 47A16, 46A45
Dongjun Chen, Yun Zhang
Banach J. Math. Anal. 9 (2), 127-133, (2015) DOI: 10.15352/bjma/09-2-10
KEYWORDS: Hadamard product, nonnegative matrices, spectral radius, 15A18‎, 47A10, 47B37
Paweł Wójcik
Banach J. Math. Anal. 9 (2), 134-141, (2015) DOI: 10.15352/bjma/09-2-11
KEYWORDS: Orthogonality in normed spaces, norm derivative, linear mappings orthogonality preserving, approximate orthogonality, 46B20, 46C50, 47B99
Jean Louis Woukeng
Banach J. Math. Anal. 9 (2), 142-182, (2015) DOI: 10.15352/bjma/09-2-12
KEYWORDS: Algebras with mean value, Young measures, Homogenization‎, stochastic Ladyzhenskaya equations, 46J10, 28Axx, 46Gxx, 35B40, 28Bxx, 46T30, 60H15
Hossein Javanshiri, Mehdi Nemati
Banach J. Math. Anal. 9 (2), 183-195, (2015) DOI: 10.15352/bjma/09-2-13
KEYWORDS: Biprojectivity, approximate biprojectivity, biflatness, approximate amenability, pseudo-amenability, ‎43A07‎, 46H25
Constantin P. Niculescu, Florin Popovici
Banach J. Math. Anal. 9 (2), 196-200, (2015) DOI: 10.15352/bjma/09-2-14
KEYWORDS: Burnside's asymptotic formula, Gamma function, log-convex function, 33B15, 26B25, 41A30
Zsolt Szűcs
Banach J. Math. Anal. 9 (2), 201-247, (2015) DOI: 10.15352/bjma/09-2-15
KEYWORDS: Lebesgue type decompositions, positive functionals, parallel sum, probability Radon measures, measure algebras of compact groups, 46L51, 47A67, 43A20, 46C50, 46L30, 28A50
Ju Myung Kim, Keun Young Lee
Banach J. Math. Anal. 9 (2), 248-252, (2015) DOI: 10.15352/bjma/09-2-16
KEYWORDS: ‎approximation property‎‎, weak approximation property, bounded weak approximation property, 46B28, 47L20
G. Khattar, L. K. Vashisht
Banach J. Math. Anal. 9 (2), 253-275, (2015) DOI: 10.15352/bjma/09-2-17
KEYWORDS: Hilbert space frame, Banach frame, reconstruction property, convergence of series, ‎compact‎ ‎operators, weak$^*$-topology, 42C15, 42C05, 42C30, 46B15
Reyna María Pérez-Tiscareño, Mati Abel
Banach J. Math. Anal. 9 (2), 276-288, (2015) DOI: 10.15352/bjma/09-2-18
KEYWORDS: Topological algebra, locally $m$-pseudoconvex algebra, locally\break $m$-($k$-convex) algebra, $k$-normed algebra, locally pseudoconvex inductive limit of topological algebras, 46H05, 46H20
Marius Măntoiu
Banach J. Math. Anal. 9 (2), 289-310, (2015) DOI: 10.15352/bjma/09-2-19
KEYWORDS: Discrete group, crossed product, ‎kernel‎, symmetric Banach algebra, weight, 47L65, 22D15, 47D34, 43A20
José María Sánchez Delgado, Antonio Jesús Calderón Martín, Antonio Díaz Ramos, Marina Haralampidou
Banach J. Math. Anal. 9 (2), 311-321, (2015) DOI: 10.15352/bjma/09-2-20
KEYWORDS: topological ring, pseudo-$H$-ring, graded pseudo-$H$-ring, graded ideal, graded simple, 46H10, 46H20, 13A02, 46C05
Back to Top